On the asymmetric telegraph processes

Oscar López, Nikita Ratanov

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We study the one-dimensional random motionX = X(t), t 0, which takes two different velocities with two different alternating intensities. The closed-form formulae for the density functions of X and for the moments of any order, as well as the distributions of the first passage times, are obtained. The limit behaviour of the moments is analysed under nonstandard Kac's scaling.

Original languageEnglish (US)
Pages (from-to)569-589
Number of pages21
JournalJournal of Applied Probability
Volume51
Issue number2
DOIs
StatePublished - Jun 2014

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On the asymmetric telegraph processes'. Together they form a unique fingerprint.

Cite this